# SDR FDEA201108183331

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT MAIN DECK BS 745 TO 1119, X = -8.5 RT FOUND CORRODED.  CORROSION REMOVED, ORIGINAL THICKNESS = 0.100 INCH; MATERIAL REMOVED = 0.050";  MATERIAL REMAINED = 0.050" AND EXCEEDED LIMITS IAW SRM 53-00-52, REV 47, FIG 101.   NEW SEAT TRACK REPAIR CARRIED OUT IAW SRM 53-00-52, REV 47, FIG 201 REPAIR 1.  ACCOMPLISHED EO 1-5100-7-5001, REV A5, PART 1,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
